Search Type: drug or dietary supplement name
Search Term: potassium supplements (K-LOR, KAOCHLOR, KAON-CL, KATO, KAY/CIEL, KLOTRIX, MICRO-K, SLOW-K)


Worst Pills, Best Pills Newsletter Articles

Worst Pills, Best Pills Newsletter Articles

Search results below include Worst Pills, Best Pills Newsletter Articles where your selected drug is a secondary subject of discussion
  • Potassium Increases Due to Drug Interactions Can Be Dangerous [hide all summaries]
    (November 2008)
    One of the most common drug interactions occurs when patients take two or more drugs that can each increase blood potassium levels. The resulting condition, hyperkalemia (increased blood potassium levels), can cause nausea, fatigue, muscle weakness or tingling sensations, as well as heart abnormalities, showing up as an abnormal electrocardiogram. In some cases it can be fatal. The article lists 50 drugs which, especially when used in combination, can cause hyperkalemia.

SHOW primary search results for potassium supplements (K-LOR, KAOCHLOR, KAON-CL, KATO, KAY/CIEL, KLOTRIX, MICRO-K, SLOW-K)

Copyright © 2017 Public Citizen's Health Research Group. All rights reserved. https://www.worstpills.org/